Asymptotic behavior of solutions with respect to a small parameter, and control systems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1991), pp. 25-33
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_7_a3,
author = {E. V. Voskresenskii},
title = {Asymptotic behavior of solutions with respect to a~small parameter, and control systems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {25--33},
year = {1991},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_7_a3/}
}
E. V. Voskresenskii. Asymptotic behavior of solutions with respect to a small parameter, and control systems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1991), pp. 25-33. http://geodesic.mathdoc.fr/item/IVM_1991_7_a3/